# SDR ASAA2022012237249

- Difficulty date: January 22, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 21,550 hours, 6,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11574
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 47,875 hours, 14,459 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER PACK LIGHT ILLUMINATES FOR THE RIGHT PACK ON MASTER CAUTION RECALL. AMBER PACK LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED RT PACK AFT TEMP CONTROL VALVE REF B737-900 AMM 21-61-21, BITE TEST GOOD.
